Alert archive / Texas / Severe Thunderstorm Warnings in 2017

Severe Thunderstorm Warning 243, NWS Fort Worth, TX

May 22, 20174 counties in Texas

NWS Fort Worth, TX issued this severe thunderstorm warning at May 22, 2017, 11:40 PM CDT for 4 counties in Texas. It was in force for 50 min. 4 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 22, 2017, 11:40 PM CDT (04:40 UTC)
Expired
May 23, 2017, 12:30 AM CDT
In force
50 min
Issued by
NWS Fort Worth, TX
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Cooke County, TX, Denton County, TX, Montague County, TX, Wise County, TX

The radar

The Dallas/Ft Worth radar (KFWS), 102 km from the middle of the area, began a volume at 04:44 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 23, 12:04 AM CDTTSTM WND GST 60Forestburg, TX55 TO 60 MPH WIND GUST IN FORESTBURG
May 23, 12:23 AM CDTTSTM WND DMGSlidell, TXHALF THE ROOF OF A SINGLE WIDE MOBILE HOME BLOWN OFF IN SLIDELL. SEVERAL TREES DOWN. WINDS ESTIMATED NEAR 60 MPH
May 23, 12:23 AM CDTTSTM WND GST 60Slidell, TXWIND GUSTS TO 60 MPH IN SLIDELL
May 23, 12:40 AM CDTTSTM WND GST 60Krum, TXSPOTTER ESTIMATES 60 MPH WINDS IN KRUM WHICH MOVED 2X4S AROUND

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 24 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Fort Worth, TX (KFWD), launched 00:00Z, 4.7 hours before the alert went out and 75 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Fort Worth, TX at 00:00Z on 2017-05-23Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 26 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Fort Worth, TX at 00:00Z on 2017-05-23The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 2 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
26 J/kg
Mixed-layer CIN
-115 J/kg
Mixed-layer LCL
1383 m above ground
0-6 km bulk shear
36 kt
0-1 km storm-relative helicity
2 m²/s²
0-3 km storm-relative helicity
69 m²/s²
Significant tornado parameter
-0.0
Supercell composite
-0.1

Open this sounding in Storm Lab

The text

As transmitted.

027 
WUUS54 KFWD 230440
SVRFWD
TXC097-121-337-497-230530-
/O.NEW.KFWD.SV.W.0243.170523T0440Z-170523T0530Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Fort Worth TX
1140 PM CDT MON MAY 22 2017

The National Weather Service in Fort Worth has issued a

* Severe Thunderstorm Warning for...
  Southeastern Montague County in north central Texas...
  Eastern Wise County in north central Texas...
  Northwestern Denton County in north central Texas...
  Southwestern Cooke County in north central Texas...

* Until 1230 AM CDT.

* At 1140 PM CDT, a severe thunderstorm was located 8 miles northwest
  of Forestburg, or 9 miles east of Bowie, moving southeast at 35
  mph.

  HAZARD...60 mph wind gusts and quarter size hail. 

  SOURCE...Radar indicated. 

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees. 

* Locations impacted include...
  Sanger, Decatur, New Fairview and Forestburg. 

This includes Interstate 35 between mile markers 475 and 479.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection get inside a sturdy structure and stay away from
windows.

&&

LAT...LON 3357 9782 3369 9767 3336 9713 3308 9750
TIME...MOT...LOC 0440Z 316DEG 30KT 3358 9769 

HAIL...1.00IN
WIND...60MPH
 
$$

30
2 follow-up statements
115 
WWUS54 KFWD 230502
SVSFWD

Severe Weather Statement
National Weather Service Fort Worth TX
1202 AM CDT TUE MAY 23 2017

TXC097-121-337-497-230530-
/O.CON.KFWD.SV.W.0243.000000T0000Z-170523T0530Z/
Montague TX-Wise TX-Denton TX-Cooke TX-
1202 AM CDT TUE MAY 23 2017

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1230 AM CDT
FOR SOUTHEASTERN MONTAGUE...NORTHEASTERN WISE...NORTHWESTERN DENTON
AND SOUTHWESTERN COOKE COUNTIES...

At 1202 AM CDT, a severe thunderstorm was located near Forestburg, or
16 miles north of Decatur, moving southeast at 35 mph.

HAZARD...60 mph wind gusts and quarter size hail. 

SOURCE...Radar indicated. 

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees. 

Locations impacted include...
Sanger and Forestburg. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection stay inside a sturdy structure and keep away from
windows.

&&

LAT...LON 3344 9767 3358 9753 3336 9713 3318 9737
TIME...MOT...LOC 0502Z 310DEG 30KT 3346 9753 

HAIL...1.00IN
WIND...60MPH
 
$$

30
090 
WWUS54 KFWD 230514
SVSFWD

Severe Weather Statement
National Weather Service Fort Worth TX
1214 AM CDT TUE MAY 23 2017

TXC337-230524-
/O.CAN.KFWD.SV.W.0243.000000T0000Z-170523T0530Z/
Montague TX-
1214 AM CDT TUE MAY 23 2017

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN MONTAGUE COUNTY
IS CANCELLED...
    
The severe thunderstorm which prompted the warning has moved out of 
the warned area. Therefore, the warning has been cancelled.

LAT...LON 3336 9714 3318 9737 3329 9750 3336 9757
      3350 9742
TIME...MOT...LOC 0514Z 315DEG 31KT 3338 9744 

$$

TXC097-121-497-230530-
/O.CON.KFWD.SV.W.0243.000000T0000Z-170523T0530Z/
Wise TX-Denton TX-Cooke TX-
1214 AM CDT TUE MAY 23 2017

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1230 AM CDT
FOR NORTHEASTERN WISE...NORTHWESTERN DENTON AND SOUTHWESTERN COOKE
COUNTIES...

At 1214 AM CDT, a severe thunderstorm was located 12 miles southeast
of Forestburg, or 13 miles northeast of Decatur, moving southeast at
35 mph.

HAZARD...60 mph wind gusts and quarter size hail. 

SOURCE...Radar indicated. 

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees. 

Locations impacted include...
Sanger.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection stay inside a sturdy structure and keep away from
windows.

&&

LAT...LON 3336 9714 3318 9737 3329 9750 3336 9757
      3350 9742
TIME...MOT...LOC 0514Z 315DEG 31KT 3338 9744 

HAIL...1.00IN
WIND...60MPH
 
$$

30

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Fort Worth, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at May 22, 9:21 PM CDT, 2 hours 19 minutes earlier.

Area forecast discussion, May 22, 9:21 PM CDT, 2 hours 19 minutes before
Area Forecast Discussion
National Weather Service Fort Worth TX
921 PM CDT Mon May 22 2017

.UPDATE...
Thunderstorms continue to develop to the north and to the west of
North Texas in advance of an upper level trough over the plains.
The severe storm which recently pushed through the Abilene area is
dropping southeast and will likely remain just west of North
Texas Counties. There is some additional development just east of
this storm along I-20 but this activity will likely remain sub-
severe as it moves east-southeast. Another area of interest is
Southwest Oklahoma where scattered strong to severe storms are
moving steadily southeast towards the northwestern counties. These
storms may hold together for several more hours, but will likely
also weaken due to the lack of appreciable inflow needed to
sustain strong to severe convection. Between the two areas...the
highest POPs will remain west of I-35 and north of I-20 for the
overnight hours with lessening rain chances as you go southeast.
Will make some minor tweaks to POP grids based on RADAR trends and
the latest guidance, but overall the forecast is in good shape.

30

&&

.AVIATION...
/ISSUED 646 PM CDT Mon May 22 2017/
/00Z TAFs/

Concerns...Convection overnight and MVFR cigs. FROPA on Tuesday
brings a wind shift to the northwest.

VFR conditions are expected for the next few hours but MVFR cigs
will likely return late this evening as a complex of storms
approaches from the west or northwest. These storms are expected
in the DFW Metroplex between 04-08Z and KACT between 06-08Z. As we
monitor storm development and movement to our west and northwest
this evening, adjustments to the convective timing will be made as
needed. Some of these storms could be severe with strong winds and
hail.

In the wake of the storms, MVFR cigs may continue but periods of
VFR may also occur. MVFR cigs may become more widespread Tuesday
morning, even as a pre-frontal trough moves through the region. A
period of IFR cigs at KACT may also be possible but confidence at
this time is not high enough to include in the TAF. Northwest
winds are expected at the airports between 12-13Z with speeds
increasing as the true front moves through around 18Z in the
Metroplex and 20Z at Waco. Winds of 12-16 kts with gusts of 20-26
kts are expected behind the true front, and ceilings will increase
to VFR with the true frontal passage. As an upper level
disturbance swings through the region, another round of scattered
showers and isolated storms is expected between 18-01Z.

JLDunn

&&

.SYNOPSIS...
Intermittent rain from this morning continues to dwindle as the
corridor of best ascent shifts eastward. There will be a couple of
opportunities for showers and storms over the next 24-48 hours
with a few strong to severe storms possible. Thereafter, there
will be a cold front that should end rain chances for a majority
of North and Central TX. The middle to end of the work week
appears precipitation-free with hot conditions. Low rain chances
return just in time for the Memorial Day Weekend.

&&

.SHORT TERM (Tonight through Tuesday)...
Light rain and drizzle continues to diminish across Central and
East TX as isentropic ascent along the 305K theta surface shuts
off and actually transitions to more in the way of downglide. The
decaying complex across Oklahoma associated with the initial upper
trough embedded in the zonal flow has all but evaporated leaving
just a few lingering mid-level clouds. Farther upstream, new
convection across the Caballo Mountains across New Mexico and
northwest Oklahoma has already started to develop. This activity
is along a second shortwave trough forecast to slide southeastward
towards North and Central TX over the next 12-18 hours.

For the remainder of the afternoon---Generally quiet weather
conditions are expected with perhaps some lingering light rain
showers out across eastern zones. A thunderstorm or two may
develop across far northwestern zones this afternoon, but overall
prospects look low through about 00 UTC given no discernible
forcing for ascent. If a storm does develop and become strong, the
main threats would be gusty outflow winds and perhaps some near-
severe hail. Otherwise, a majority of North and Central TX should
remain dry with partly to mostly cloudy skies.

For tonight---the chances for rain increase from west to east as
a convective complex gradually grows upscale per hi-resolution
mesoscale models. This seems somewhat plausible as an amplifying
shortwave trough is advertised by the coarser resolution guidance
to slide east and southeastward through the Big Country. Forecast
soundings suggests that lapse rates will quickly steepen with
magnitudes of up to 8 C/km in the hail growth region. While the
storm mode will generally be in the form of a cluster or small
line segments, strong winds appear to be a secondary concern given
the elevated nature of the convection as the low levels appear to
be quite stable. We will have to monitor the heavy rainfall
potential as already swollen small basins may become aggravated by
any additional rainfall. Fortunately, the overall progression of
the complex of storms should be swift enough to largely mitigate
this threat.

As mentioned in the morning update, I've confined the highest
rain chances to areas northwest of a Lampasas to DFW to Bonham
line through 03 UTC. Thereafter, I have expanded PoPs for rain
across all of North and Central TX, with the most likely areas for
storms being near and west of a Gainesville to Corsicana to
Hearne line. Farther east of this line, there's a great deal of
uncertainty as to whether or not the complex maintains itself.
Given the weak low level wind field, I'll taper PoPs quite
dramatically out across the eastern fringes of North and Central
TX. In fact, there remains a chance that some parts of East TX may
see little to no precipitation.

For Tuesday---Rain chances will continue on Tuesday morning with
perhaps a lull during the late morning to early afternoon hours.
Thereafter, a cold front should slide southward ahead of a very
amplified upper trough. Given the breadth of this upper trough,
it's likely that strong cold advection will drive this front
through all of North and Central TX. The airmass east of the front
is characterized by 1000-1500 J/kg of CAPE with deep layer shear
around 20 to 35 knots which could support some organized storm
structures. At this time, the main hazards would likely be hail
and wind. Heavy rain may also result in some minor flooding,
especially if areas experience both a morning and evening round of
storms. Rain chances will quickly end from northwest to southeast
as a front clears the area. Breezy north winds in the wake of the
front are expected. Low level wind profiles from the GFS aren't
too overly impressive, so sustained winds of 15 to 20 MPH with
perhaps some gusts to near 30 MPH seem most likely. Cooler
conditions will be ushered in with slightly drier conditions as
the front barrels southward towards the TX Gulf Coast.

The drier air in place on Tuesday night into Wednesday morning
should make for some unseasonably cooler conditions. In fact, some
areas may flirt with record low temperatures as the thermometer
will dip down into the upper 40s for some locales. The one
potential fly-in-the-ointment will be that 925mb winds may still
remain elevated. For now, we will monitor and make adjustments as
necessary.

&&

.LONG TERM (Wednesday through Saturday)...
For Wednesday---Generally dry conditions are expected in the wake
of Tuesday's cold front. Most areas should see a fair amount of
sun, but some cold advection aloft will help to steep mid and low
level lapse rates. In response to the steepening lapse rates,
stratocumulus is expected to build from the northeast zones down
towards the DFW Metroplex. This will likely temper some heating,
especially across cloud covered regions. I won't tank temperatures
too far as northwest winds should help to promote some downslope
warming. Temperatures beneath the stratocu deck may only climb
into the 70s, while more cloud-free areas experience temperatures
in the low to mid 80s. With the H5 ridge building aloft, little to
no precipitation is expected, with perhaps some sprinkles out
across far northeastern zones.

Wednesday night should see temperatures moderate as low level
flow responds to troughing to the north. Overnight low
temperatures will only fall into the upper 50s with 60s across
southern and western zones where low level moisture will begin to
lift northward. An increase in the surface wind field will also
help to keep the boundary layer well mixed.

For Thursday and Friday---Thursday and Friday will perhaps be the
hottest of the year thus far. Hard to imagine after some areas
may flirt with near record low temperatures on Wednesday morning.
While low level moisture will continue to lift northward, surface
to 850mb winds veer towards the south-southwest and west,
respectively. This should promote very favorable conditions for
strong adiabatic compression with 850mb temps pushing 25-27 C in
some cases. The subsequent mixing should allow temperatures to
soar into the mid to even upper 90s out across western zones with
perhaps even some triple digit heat possible! Elsewhere,
temperatures should climb into the low to mid 90s. The threat for
rain will remain very low during this time as high pressure aloft
should suppress any attempts at convection.

For the Memorial Day Weekend---The hot weather appears to come to
an end just in time for the Memorial Day Weekend. Unfortunately,
at this time, that may come at the cost of some potential showers
and thunderstorms. Fortunately, at this time, however, it appears
that capping should largely mitigate a complete washout for those
with outdoor festivities. Should storms develop, however, they
will have the potential to pack a punch as good amounts of
instability and wind shear will likely be present. Given the
expected capping as well as the location of the upper forcing
(though the dryline may be in play), I'll only advertise 20-30%
coverage of storms as there remains too much uncertainty with
regards to the speed and position of the upper trough to the
west. We will continue to make refinements to this portion of the
forecast given the high likelihood of the plethora of Holiday
Weekend outdoor events.

24-Bain

&&

.PRELIMINARY POINT TEMPS/POPS...
Dallas-Ft. Worth    63  74  54  83  62 /  40  40  10   5   0
Waco                64  75  51  83  61 /  40  50  20   5   0
Paris               62  72  50  73  55 /  30  50  10   5   0
Denton              63  73  49  79  57 /  40  40  10   5   0
McKinney            59  72  52  75  57 /  30  30  10   5   0
Dallas              63  74  56  82  62 /  40  40  10   5   0
Terrell             61  74  53  74  57 /  30  40  10   5   0
Corsicana           63  74  54  82  59 /  40  40  20   5   0
Temple              62  77  53  83  61 /  40  50  20   5   0
Mineral Wells       59  72  49  82  60 /  50  40  10   5   0

&&

.FWD WATCHES/WARNINGS/ADVISORIES...
None.
&&

82/30
Hazardous weather outlook, May 22, 3:24 PM CDT, 8 hours 16 minutes before
Hazardous Weather Outlook
National Weather Service Fort Worth TX
324 PM CDT Mon May 22 2017

TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-231200-
Montague-Cooke-Grayson-Fannin-Lamar-Young-Jack-Wise-Denton-Collin-
Hunt-Delta-Hopkins-Stephens-Palo Pinto-Parker-Tarrant-Dallas-
Rockwall-Kaufman-Van Zandt-Rains-Eastland-Erath-Hood-Somervell-
Johnson-Ellis-Henderson-Comanche-Mills-Hamilton-Bosque-Hill-Navarro-
Freestone-Anderson-Lampasas-Coryell-Bell-McLennan-Falls-Limestone-
Leon-Milam-Robertson-
324 PM CDT Mon May 22 2017

This Hazardous Weather Outlook is for North and Central Texas.

.DAY ONE...Tonight.

The potential for strong to severe thunderstorms will increase later
this evening through the overnight when storms move east and southeast
from West Texas. The main hazards are expected to be large hail,
strong winds, frequent lightning, and brief bouts of heavy rainfall,
especially west of the I-35 corridor.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

Thunderstorm chances will linger on Tuesday, but will end from
northwest to southeast through the day with the passage of a cold
front. A few strong to marginally severe storms will be possible
south of I-20 Tuesday morning. The main hazards will continue to be
hail, strong winds, frequent lightning, and bouts of heavier rainfall.

Low thunderstorm chances will return to North and Central Texas
Memorial Day Weekend.

.SPOTTER INFORMATION STATEMENT...
Spotter activation may be requested later this evening and overnight,
especially west of the I-35 corridor. Reports of any flooding to the
National Weather Service or local law enforcement are also
appreciated.

In the hours before

Special weather statement, May 22, 10:51 PM CDT, 49 minutes before
Special Weather Statement
National Weather Service Fort Worth TX
1051 PM CDT MON MAY 22 2017

TXZ092-093-230430-
Grayson TX-Cooke TX-
1051 PM CDT MON MAY 22 2017

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN COOKE AND
NORTHWESTERN GRAYSON COUNTIES UNTIL 1130 PM CDT...

At 1051 PM CDT, Doppler radar was tracking a strong thunderstorm over
Marietta, moving southeast at 35 mph.

Dime size hail will be possible with this storm.

Locations impacted include...
Sherman, Denison, Whitesboro, Pottsboro, Knollwood, Dorchester,
Eisenhower State Park, southern Lake Texoma, Southmayd and Sadler.

LAT...LON 3387 9688 3385 9685 3387 9680 3382 9676
      3384 9669 3392 9666 3389 9660 3385 9663
      3384 9662 3382 9652 3354 9670 3377 9709
      3381 9709 3382 9705 3384 9706 3384 9703
      3389 9698 3395 9699 3394 9697 3396 9692
TIME...MOT...LOC 0351Z 299DEG 30KT 3390 9710

30
Local storm report, May 22, 11:10 PM CDT, 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
1110 PM CDT MON MAY 22 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1107 PM     HAIL             1 SSE RINGGOLD          33.81N  97.94W
05/22/2017  E0.75 INCH       MONTAGUE           TX   EMERGENCY MNGR

            DIME SIZED HAIL SOUTH OF RINGGOLD ON HIGHWAY 81
Local storm report, May 22, 11:17 PM CDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
1117 PM CDT MON MAY 22 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1113 PM     HAIL             2 SE RINGGOLD           33.80N  97.93W
05/22/2017  E0.88 INCH       MONTAGUE           TX   TRAINED SPOTTER

            REPORTED 6 SOUTH OF TERRAL OKLAHOMA
Local storm report, May 22, 11:33 PM CDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
1133 PM CDT MON MAY 22 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1132 PM     HAIL             MONTAGUE                33.67N  97.72W
05/22/2017  E1.00 INCH       MONTAGUE           TX   EMERGENCY MNGR

The office that day

Everything else NWS Fort Worth, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 22, 10:51 PM CDTSpecial Weather StatementFWDGrayson39 min
May 22, 10:55 PM CDTSevere Thunderstorm WarningFWDMontague50 min
May 23, 12:30 AM CDTSevere Thunderstorm WarningFWDDenton, Wise45 min
May 23, 1:08 AM CDTSpecial Weather StatementFWDEastland37 min
May 23, 1:12 AM CDTSevere Thunderstorm WarningFWDCollin, Dallas, Denton, Tarrant21 min
May 23, 1:31 AM CDTAreal Flood AdvisoryFWDDenton119 min
May 23, 1:40 AM CDTSevere Thunderstorm WarningFWDComanche, Eastland, Erath50 min
May 23, 1:47 AM CDTSpecial Weather StatementFWDCollin, Rockwall28 min
May 23, 2:01 AM CDTSpecial Weather StatementFWDErath29 min
May 23, 7:44 AM CDTSpecial Weather StatementFWDEastland31 min
May 23, 8:11 AM CDTSpecial Weather StatementFWDComanche49 min
May 23, 9:07 AM CDTSpecial Weather StatementFWDTarrant38 min
May 23, 9:54 AM CDTSpecial Weather StatementFWDDallas51 min
May 23, 3:54 PM CDTSpecial Weather StatementFWDMilam36 min
May 23, 4:14 PM CDTSpecial Weather StatementFWDAnderson31 min
May 23, 4:25 PM CDTSevere Thunderstorm WarningFWDAnderson35 min

Nearby

Severe Thunderstorm Warnings in Texas, 2017Every severe thunderstorm warning in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.